The generic spacing distribution of the two-dimensional harmonic oscillator

Greenman, C D (1996) The generic spacing distribution of the two-dimensional harmonic oscillator. Journal of Physics A: Mathematical and General, 29 (14). pp. 4065-4081. ISSN 0305-4470

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences

University of East Anglia > Faculty of Science > Research Groups > Computational Biology (subgroups are shown below) > Analysis and models of genomic variation
Depositing User: Pure Connector
Date Deposited: 09 Jun 2014 20:50
Last Modified: 21 Apr 2020 23:03
URI: https://ueaeprints.uea.ac.uk/id/eprint/48601
DOI: 10.1088/0305-4470/29/14/028

Actions (login required)

View Item View Item